# SDR ASOA20120830090

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N16919
- Make and model: Emb EMB-145LR
- Aircraft serial: 145393
- Aircraft time: 27,584 hours, 21,020 cycles
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CRACK AROUND RIVET FRAME 75, STRINGER 2L-3L VERIFIED WITH EDDY CURRENT.  MX PERFORMED REPAIR BY INSTALLING FABRICATED REPAIR DOUBLER AND FILLER AT FRAME 75 BETWEEN STRINGER 2L-3L IAW EC5330-02313.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
